Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/23125
Title: Nakayama automorphisms of double Ore extensions of Koszul regular algebras
Authors: Zhu, Can
Van Oystaeyen, Fred
ZHANG, Yinhuo 
Issue Date: 2017
Source: Manuscripta mathematica, 152(3), p. 555-584
Abstract: Let A be a Koszul Artin–Schelter regular algebra and σσ an algebra homomorphism from A to M2×2(A)M2×2(A). We compute the Nakayama automorphisms of a trimmed double Ore extension AP[y1,y2;σ]AP[y1,y2;σ] [introduced in Zhang and Zhang (J Pure Appl Algebra 212:2668–2690, 2008)]. Using a similar method, we also obtain the Nakayama automorphism of a skew polynomial extension A[t;θ]A[t;θ] , where θθ is a graded algebra automorphism of A. These lead to a characterization of the Calabi–Yau property of AP[y1,y2;σ]AP[y1,y2;σ] , the skew Laurent extension A[t±1;θ]A[t±1;θ] and A[y±11,y±12;σ]A[y1±1,y2±1;σ] with σσ a diagonal type.
Notes: Zhu, C (reprint author), Univ Shanghai Sci & Technol, Coll Sci, Shanghai 200093, Peoples R China czhu@usst.edu.cn; fred.vanoystaeyen@ua.ac.be; yinhuo.zhang@uhasselt.be
Keywords: Koszul algebra; skew polynomial extension; double Ore extension; skew Laurent extension; Nakayama automorphism; Calabi-Yau algebra
Document URI: http://hdl.handle.net/1942/23125
ISSN: 0025-2611
e-ISSN: 1432-1785
DOI: 10.1007/s00229-016-0865-8
ISI #: 000394376800012
Rights: © Springer-Verlag 2016
Category: A1
Type: Journal Contribution
Validations: ecoom 2018
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
Nakayama automorphisms of double Ore extensions of Koszul regular algebras.pdfPeer-reviewed author version622.74 kBAdobe PDFView/Open
skew-laurent-9.pdf
  Restricted Access
Published version419.14 kBAdobe PDFView/Open    Request a copy
Show full item record

SCOPUSTM   
Citations

6
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

5
checked on May 22, 2022

Page view(s)

160
checked on May 26, 2022

Download(s)

246
checked on May 26, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.